# SDR FDEA202202250369

- Difficulty date: February 25, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25059
- Aircraft time: 42,955 hours, 35,671 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 3508806
- Part serial: MX406133
- Condition: None
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST LEVELED IN CRUISE FLIGHT WHEN EICAS CAUTION -  L HYD SYS PRESS AND RUDDER RATIO.  COMPLIED WITH QRH CONTINUED TO MEM DECLARED  EMERGENCY AND LANDED IN MEM.     FACT 24FEB22 21:21   MEM U  SUSPECT THE LH ENGINE DRIVEN PUMP SHAFT SHEARED.  REMOVED THE LH ENGINE DRIVEN HYDRAULIC PUMP P/N  350880-6 S/N MX406133 AND REPLACED WITH ENGINE  DRIVEN PUMP P/N 350880-6 S/N MX-517000, REFERENCE  THE B757 AMM 29-11-05-4-1.  REMOVED AND REPLACED  THE LH ENGINE DRIVEN PUMP PRESSURE AND CASE DRAIN  FILTERS (NOTE: NO DEBRIS OR CONTAMINATION FOUND  DURING FILTER CHANGE.) REFERENCE THE B757 AMM  29-11-17-4. RAN THE LH ENGINE REFERENCE THE JRH,  OPERATIONAL AND LEAK CHECK GOOD. A/C OK FOR  SERVICE.
